My doctor told me to stop " cold turkey". I've only been on it for 3 weeks and this is my second day without using it. I've read horror stories about people that have stopped and that have had bad withdrawl (withdrawal) symptoms. I feel fine but I can't stop waiting for something to happen. I do suffer from anxiety attacks and have been taking klodopin to help with the attacks. I guess I'm looking for someone that was in the same situation as me, I was told to get off metoprolol because it made my heart race all the time...
I feel like I didn't take the drug long enough for any serious side effects to happen, my blood pressure did go back up but not any higher than before and when my pulse goes up I take a klodopin and it brings it back down in a matter of minutes.
I was on beta blockers for two years and it did affect me when I stopped them, so I was gradually 'weened' off. However, you would notice a difference after 24 hours when you usually top up your body with the drug. The usual symptoms are stronger angina, such as increased shortness of breath, mild chest pains etc. I found it harder to breathe and it's hardly surprising taking into account that my body was used to this drug for 2 years. Weening off gently allowed my body to adapt rather than shocking it into having a more reactive and powerful circulatory system. If you haven't noticed anything by now, I doubt if you will. Nothing serious will happen, it's not like lack of the drug will suddenly give you a heart attack or anything so please don't feel anxious.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.